# SDR DL733992616

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313WA
- Make and model: Boeing 737347
- Aircraft serial: 23599
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Condition: Failed
- Location: Nr 1 Engine
- Component: 735511A
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE DRIVEN GENERATOR TRIPPED OFF ON CLIMBOUT.  APU ON PREVIOUS MCO.  REPLACED CSD.
